# SDR DALA2025102907912

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,434 hours, 1,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 57.3: SUPPORT CLIP OUTBD OF STR 6R AFT SIDE OF FRAME HAS TOOLING DAMAGE.   REPAIRED PER ERA 628200-14 REV ORIG. (1278094)
